Simon Kristensen

Badly approximable systems of linear forms over a field of formal series

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Kristensen, S 2006, 'Badly approximable systems of linear forms over a field of formal series' Journal de Theorie des Nombres de Bordeaux, vol 18, no. 2, pp. 421-444.

APA

Kristensen, S. (2006). Badly approximable systems of linear forms over a field of formal series. Journal de Theorie des Nombres de Bordeaux, 18(2), 421-444.

CBE

Kristensen S. 2006. Badly approximable systems of linear forms over a field of formal series. Journal de Theorie des Nombres de Bordeaux. 18(2):421-444.

MLA

Kristensen, S."Badly approximable systems of linear forms over a field of formal series". Journal de Theorie des Nombres de Bordeaux. 2006, 18(2). 421-444.

Vancouver

Kristensen S. Badly approximable systems of linear forms over a field of formal series. Journal de Theorie des Nombres de Bordeaux. 2006;18(2):421-444.

Author

Kristensen, S./ Badly approximable systems of linear forms over a field of formal series. In: Journal de Theorie des Nombres de Bordeaux. 2006 ; Vol. 18, No. 2. pp. 421-444

Bibtex

@article{90111c20b5da11dbbee902004c4f4f50,
title = "Badly approximable systems of linear forms over a field of formal series",
author = "S. Kristensen",
year = "2006",
language = "English",
volume = "18",
pages = "421--444",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux I Centre de Recherces en Mathematiques",
number = "2",

}

RIS

TY - JOUR

T1 - Badly approximable systems of linear forms over a field of formal series

AU - Kristensen,S.

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 18

SP - 421

EP - 444

JO - Journal de Theorie des Nombres de Bordeaux

T2 - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 2

ER -